Skip directly to content

Chesty Coughs and nasal congestant

 

Robitussin Chesty Cough and Nasal PE

Robitussin PS

Robitussin PS provides symptomatic relief for congested chests and coughs as well as nasal stuffiness due to the common cold.

Robitussin PS contains Pseudoephedrine, a decongestant which decreases swelling in the nasal passage. This helps to decrease congestion and increase drainage of mucus. It also contains Guaiphenesin, an expectorant which helps to loosen phlegm and thin bronchial secretions to make coughs more productive. This makes it easier to cough up and remove phlegm from the airway.


EACH 10mL OF SYRUP CONTAINS:
GUAIPHENESIN 200mg
PSEUDOEPHEDRINE HYDROCHLORIDE 60mg
  • Double Action Formula (Expectorant and Decongestant)
  • Sugar Free
  • Non-Drowsy
  • Pleasant Tasting
  • Available in 100mL & 200mL

Each 10mL of oral liquid contains:

  • Guaiphenesin 200mg
  • Pseudoephedrine Hydrochloride 60mg

ALSO CONTAINS: Ethanol (alcohol) 31mg/mL (3.8%v/v), sodium benzoate and sodium saccharin. This product contains sorbitol (5.9mg/10mL) which may have a laxative effect or cause diarrhoea in some people. This is more likely if several products containing sorbitol or related substances are consumed simultaneously. Sugar Free.

Who How much Time between each dose Maximum No. of Doses
Children 2 – under 6 years 2.5mL Every 6 hours orally when necessary 4 doses in
24 hours
Children 6 – under 12 years 5mL Every 6 hours orally when necessary 4 doses in
24 hours
Adults and Children
12 years and over
10mL Every 6 hours orally when necessary 4 doses in
24 hours

Do not exceed the recommended dosage.
Do not use in children under 2 years of age. For children 2-6 years, consult a medical professional.